# SDR ASAA2017091821980

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 36,083 hours, 11,040 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 1876M6
- Condition: Faulted
- Location: Autothrottle Sys
- Part time: 23,528 hours, 7,742 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED UNCOMMANDED ON DESCENT AND WOULD NOT RE-ENGAGE.  ACFT GROUNDED.  AUTOTHROTTLES LOGGED FAULT MESSAGE 22-31543, ENG 28 VDC INV, FAULT IS LOGGED IN PREVIOUS A/T DEFECTS. OPS CHECKED THE AUTOTHROTTLE DISCONNECT SWITCHES, NO FAULT NOTED. REMOVED AND REPLACED THE MCP IAW AMM 22-11-34, OPS CHECKED NORMAL. ALL LLM TESTS PASSED.
